# SDR SWAA2023020289078

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AT LEVEL STR17L AT FWD GALLEY AREA 2023-36983<[01] REPLACED INNER CHORD AND FASTENER LOCATED BTW BS259.5 TO BS360 AT LEVEL STR17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 140A9810 REV- AND 141A8310 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED INNER CHORD AND FASTENER LOCATED BTW BS259.5 TO BS360 AT LEVEL STR17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 140A9810 REV- AND 141A8310 REV-. SEE INDIVIDUAL SIGN-OFF BELOW. RII
